# SDR USAA2012041300002

- Difficulty date: March 23, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 26,583 hours, 20,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON FLOOR SUPPORT  BETWEEN FR66 TO FR67, Z-500, -Y1292.  REPLACED FLOOR SUPPORT BETWEEN FR66 TO FR67, Z-500, -Y1292 IAW SRM 51-72-11 & 51-42-00.
